# SDR DALA2024032203660

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,560 hours, 25,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 ESCAPE PATH EMERG LIGHT @ 18D DAMAGED. CORRECTIVE ACTION: REPLACED LENS CHKS NML PER B757 33-52. (5756402)
